高级检索    BBS留言 | 登陆 | 注册 |

------分类导航------

个人信息:
Personal Information

----------------------
研究兴趣:
Research Areas

----------------------
项目与论文:
Selected Publications

----------------------
其它:
Others

Office: Room 2605,
Department of Mathematics,
Shanghai Jiao Tong University
Mail: xiaodong@sjtu.edu.cn
Mailing-Address: No.800,
Dong Chuan Road, Shanghai, P.C: 200240
Telephone: 54743148-2605
Berman A, Zhang XD,On the spectral radius of graphs with cut vertices,JOURNAL OF COMBINATORIAL THEORY SERIES B, 2001, 83, (02)  [PDF]   [cited]
Zhang XD, Li JS,On the k-th largest eigenvalue of the Laplacian matrix of a graph,Acta Mathematicae Applicatae Sinica, 2001, 17(02)  [PDF]   [cited]
Li Jiong,Zhang xiaodong,On Threshold Graphs and Degree Maximal Graphs,数学进展Vol.29,N0.4,Aug.,2000  [PDF]   [cited]
ZHANG Xiao-dong LI Jiong-seng,Completely Positive Matrices Having Cyclic Graphs,Journal of mathematical Research Exposition Vol.20,No.1,27 31 February 2000  [PDF]   [cited]
Berman A, Zhang XD,Lower bounds for the eigenvalues of Laplacian matrices ,LINEAR ALGEBRA AND ITS APPLICATIONS, 2000, 316(1-3)  [PDF]   [cited]
Xiao-Dong Zhang,On the Laplacian Spectra of Graphs,杂志和卷  [PDF]   [cited]
ABRAHAM BERMAN and XIAO-DONG ZHANG,A Note on Degree Antiregular Graphs,Linear and .MuIrilmear Algebra. Vol 47, pp. 307 - 311  [PDF]   [cited]
Zhang Xiaodon,Li Jiongsheng,Wang Ping,A NOTE ON MERRIS'CONJECTURE,Appl.Math.-JU(1999),197-202  [PDF]   [cited]
张晓东 李炯生,树的Laplace 矩阵的最大和次大特征值,JOURNAL OF CHINA UNIVERSITY OF SCIENCE AND TECHNOLOGY,Vol . 28 ,No. 5.Oct . 1 9 9 8  [PDF]   [cited]
石茂忠 张晓东,广义双连对角占优矩阵,Journal of Xuzhou Normal Uni . (Natural Sciences)Vol . 16 ,No. 3 Sep. ,1998  [PDF]   [cited]
共83条, 第7页/共9页 第一页 上一页 下一页 尾页

------最新论文------

Complete multipartite graphs are determined by their distancespectra...........
The inertia of weighted unicyclic graphs...........
A NEW ENTANGLEMENT MEASURE_D-CONCURRENCE...........
The signless Laplacian coefficients and incidence energy of bicyclic graphs.......3/3
Sharp bounds for the signless Laplacian spectral radius in terms of clique number.......3/1

上海交通大学数学系
Copyright (C) 2004-2020, All Rights Reserved